# SDR 02FDEA00644

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 5,745 hours, 3,053 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Leaking
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

EN ROUTE AT FL310 GREEN HYD QUANTITY WENT TO RED DOT WITH ECAM NOTIFICATION.  FOLLOWED ECAM AND QRH PROCEDURES.  DURING REMAINDER OF FLT  GREEN HYD QTY APPEARED TO CONTINUE LEAKING BELOW THE RED DOT.  GRAVITY EXT OF GEAR WAS NORMAL AND WE WERE TOWED IN.  ACFT DECLARED EMERGENCY FOR LANDING DUE TO NO NLG STEERING CAPABILITIES.  DURING TROUBLE SHOOTING OF HYDRO GREEN SYSTEM FOUND GREEN SIDE OF G/Y PTU PUMP LEAKING HEAVY AT PUMP HOUSING MATING SURFACES.  R/R'D GREEN AND YELLOW PTU PER MM 29-23-11-4,OPS AND IK CKED GOOD SCV BOTH   RESERVOIR.  INDG GEAR FREE FALL EXT SYS OK PER PER 32-33-00-0.
